# SDR 95ZZZX5253

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40CR
- Make and model: Lear 55C
- Aircraft serial: 144
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: 79326
- Condition: Defective
- Location: Fuel Filter
- Part time: 1,399 hours
- Component: W99116DE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUEL FILTER CLAMP FAULTY.  THIS IS FOLLOW-UP ON PREVIOUSLY SUBMITTED REPORT.  SUBMITTER RECOMMENDED THAT CLAMPS UTILIZED IN AREAS SUBJECT TO VIBRATION BE SAFTIED WITH WIRE TO PREVENT INADVERTENT OPENING.
